Stopping the pill - symptoms(6 Posts)
Join the discussion
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I came off the pill at the end of January. No period since but around 27 May started to have pelvic pain, pain higher up to the sides, back pain, some bloating, had too loosen my belt. I thought I was getting a urine infection as was weeing often, feeling the urge but then weeing slowly and little. I had huge spots in my chin. After about nine days I got my period. It was light and all the above symptoms eased off. Then after the period the lower abdominal pain is back, sometimes back pain, sometimes pain low on the sides, and the weeing is strange again. Could it be the hormones kicking in, everything inside waking up?
Hello! No, not possible. I haven’t been in a relationship, that’s why I came off the pill.
I would guess it’s just your natural hormones just sorting themselves out.
That’s what I’m hoping. It’s been a week since my period has finished now and I’m gettic pelvic pain and twinges and back pain every day.
When I stopped the pill to start TTC earlier this year I had awful bloating and twinges all the time. I also seemed to put on weight (but might have been the bloating) and kept getting quite nauseous- in particular actually I remember finding suddenly I didn't seem to be able to drink more than half a bottle of wine without feeling sick and hungover the next day!
As I'd stopped to TTC I immediately just kept assuming I was pregnant - despite not actually having had sex....(we didn't want to immediately start trying I'd just come off it a couple of months early)
Luckily it stopped after the first six weeks or so - I guess it was just my hormones figuring out what to do after being on it for the best part of 15 years.
Join the discussion
Please login first.